It is currently Sat Aug 19, 2017 6:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Induction Phase Problem
PostPosted: Sun Nov 02, 2008 1:08 am 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
I started Suboxone this past Tuesday. The 1st day it was good, but I didn't start till night because my doctor wanted me to wait 24 hours from my last use. The next morning I woke up and took my 2nd dose and my day went great. I am on 8MG twice a day. I was told to take every 12 hours and if my anxiety came back or the last couple of hours were to much to get thru to break 1 in half. Well about 9 hours in I started having withdrawals. I was sweating, my skin was burning and of course the body aches. So I did as I was advised. I broke 1 in half 3 hours early. Here's where I may have misunderstood. At the 12 hour dose time I took a whole 8MG pill. I have done this for the last 4 nights including tonight. Which I don't know if that's a problem. Here's the thing. I am still having withdrawals, even after I take one. They're just not as severe. Is this normal? I am suppose to see my doctor nest Tuesday but I am calling to change to Monday since now I will not have enough medication to make it. Any advise from other members or even the site administrator would be help.


Top
 Profile  
 
 Post subject: Seen the Doctor
PostPosted: Tue Nov 04, 2008 3:25 am 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
I seen the doctor today and it didn't help I came down with the flu. I think the head ache and some of the body aches were from that. The doctor gave me a breathing treatment and a shot to clear my cheast and sinus' and antibiotics (sp). I do know that the sweating and my skin burning was withdrawks. The doctor changed my script to 3 8mg a day. I have been reading this forum and I have not read yet anyone being on that dosage. If you have please respond with ur experiences. Thank you.


Top
 Profile  
 
 Post subject: 24mg. a day
PostPosted: Thu Jan 08, 2009 4:40 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 07, 2009 8:51 am
Posts: 8
poohgirl you sound as though your in a similiar situation as i am. i'm into my 4th week on sub after ten yrs. of oxy,morphine, ect.. abuse. my dr. put me on 24mg. a day after my 2nd visit because 16 mg. wasn't enough for me. now it hasn't been a picnic for me but the subs do make quitting tolerable. dont be ashamed or think that 8mg. times 3 a day is bad or unusual that just be the dose you need in the beginning and you will be able to taper as time goes on just like i plan to. good luck in your recovery.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: 24mg. a day
PostPosted: Fri Jan 09, 2009 2:35 am 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
dumbdrunk wrote:
poohgirl you sound as though your in a similiar situation as i am. i'm into my 4th week on sub after ten yrs. of oxy,morphine, ect.. abuse. my dr. put me on 24mg. a day after my 2nd visit because 16 mg. wasn't enough for me. now it hasn't been a picnic for me but the subs do make quitting tolerable. dont be ashamed or think that 8mg. times 3 a day is bad or unusual that just be the dose you need in the beginning and you will be able to taper as time goes on just like i plan to. good luck in your recovery.



Thank you so much for your response. I have already tapered down and my body has adjusted to the side effects of the sub. I continued to have the sweats for a couple more weeks which I learned on my own that it was a side effect from the sub from researching online myself. My doctor or his nurse weren't much help. When I asked I was told sweats were not a side effect. Also when I asked about having withdrawals from the sub I was told they had not treated anyone who did. I learned more online than I did from his office.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group